Rakshit, Biswambhar ; Banerjee, Soumitro (2009) Existence of chaos in a piecewise smooth two-dimensional contractive map Physics Letters A, 373 (33). pp. 2922-2926. ISSN 0375-9601
Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03759...
Related URL: http://dx.doi.org/10.1016/j.physleta.2009.06.025
Abstract
Piecewise smooth maps occur in a variety of physical systems. We show that in a two-dimensional continuous map a chaotic orbit can exist even when the map is contractive (eigenvalues less than unity in magnitude) at every point in the phase space. In this letter we explain this peculiar feature of piecewise smooth continuous maps.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
Keywords: | Piecewise Smooth Map; Globally Contractive Map; Border Collision Bifurcation; Chaos |
ID Code: | 21413 |
Deposited On: | 20 Nov 2010 12:55 |
Last Modified: | 12 Jan 2011 04:34 |
Repository Staff Only: item control page